Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irregular periods. Had metformine. Diagnosed polycystic ovary. On medication. Severe abdominal pain, dark discharge.Side effects? Get pregnant?

Doctor,am in a drastic situation.pls help me else i will die in tension.i beg you to make time to read my whole story and save me.
Am going to be 33,my marriage was on june 2012.i have not yet concieved even though my husband and me were trying for it sincearly(considering the date of intercourse).
mine was not at all a regular period from many years,say from said due to polycyst ovary.i took many medicines including ayurvada and i started getting regular periods from 2006.
again after a year it went abnormal(heavy flows,no periods in two months,2 times in one month,very slight period etc).again i started taking medicine as per doctor suggession.but metformine was not suiting me as i got faint ofenly due to less sugar.i stopped medicine.
from past 2 years am getting regular periods around the same date every month or in one week difference.
before 3 months and after 6 months of marriage,say from may 2012 to dec 2012,my periods were completly regular(every month on 9th,some months on 11th and 7th).on january i got typhoid and i think due to weakness,perods came on 20th.february also i was suffering from typhoid and got periods on 20th.
soon after february,on march starting we went to a gynocologist of infertility center.after scanning he said me have heavy polycyst ovary and all these day no eggs were forming in my uterus and the periods i got was not original periods.
he gave me two type of tablets for polycyst and a set of tablets to get mensus.
before one week after the completion of the tablets ,on 25th march,i got mensus.but the days were horrible.i know the pain on those days and i have gone thru severe pains too.but this pain was something different.i just cant explain.i thought i wii die,some points like under abdomen and below that,my naval point,both hips,a point at back bone just at under abdomen level were giving me a seperate kind of pain.
something was happening inside my stomach.the pain was on 4th day in the same frequency when i visited the doctor again and he gave some pain killers and said to take it continusely and i will not get any pain next month.
after the consumption of pain killers also pain was there upto 8th day.on 8th day flow completely stopped with the pain.
i was working in chennai and i went to chennai from kerala to vecate my room on 5th april.due to heavy work there, on 7th again carving started and dark coloured discharge occured(not in liquid form)and lasted the whole day.0n 8th and 9th nothing was there.on 10th me vecated my room and travelled in bus.i reached home by next day eve and found very little bit light coulored discharge wuth little carving.
next day on 12th i was feeling fully tired and again dark discharge as on 7th occured.on 13th noon i felt very much tiredness and good blood flow occured with little bit stomach pain and complete body ache and medium carving.
today on 14th me have tiredness,little bit carving but no discharge(am expecting that soon).in the morning i felt vomiting(some early morning when i feel i eat something and it will go)i had breakfast still i have that completely scared.
what is happening with me?will i get concieved?is this effect of medice..?what shall i do next?please reply and save me
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Dear user, welcome to healthcare magic.
You need not to worry about getting pregnant. Sure you will as long as you do not give up and as long as you are on the right path.
It is good that you are still below 35 years.
I will give you some information about the polycystic ovary syndrome and about what you should be doing for it:
If you have irregular cycles, ultrasound picture of polycystic ovaries, excessive hair growth in your body, and serum LH > FSH, so you have polycystic ovary syndrome.
This syndrome doesn't prevent pregnancy but it only delays it or makes it difficult by the normal marital life.
It has short term (irregular cycles, acne, hirsutism and delayed pregnancy) and long term (impaired glucose tolerance, obesity, high blood pressure and liability for endometrial cancer if not treated) consequences.
My first advice is to loose weight and optimize your Body mass index as this sole advice may completely cure your problem and you can have regular cycles and normal pregnancy.
Then you should start regular visits with your doctor in order to give you induction of ovulation and put a plan for you in order to get pregnant.
You should start ovulation induction by clomid, or human menopausal gonadotrophins ( under medical supervision) for three to six months.
If there is good ovulation after clomid but still there is no pregnancy, may be there is another cause.
You may have three to six cycles of ovulation induction plus IUI ( intra uterine insemination ) and if still there is no pregnancy, you can have IVF ( in vitro fertilization ) or ICSI ( intra cytoplasmic sperm injection ).
Using alternative medicine wouldn't harm but in your case I should consider as a waste of time.
I hope this piece of information is useful to you and I wish you the best of luck.
Dr. Ahmed Bahaa.
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor